# SDR AALA202009299009

- Difficulty date: September 24, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 65,199 hours, 28,879 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53372613211
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  GOUGE IN HINGE FITTING OF RT MLG DOOR ACTUATOR AT FR 42 AND BL Y1000, MEASURING L=0.4 IN, W=0.075 IN, D=0.002 IN.  REPLACED HINGE FITTING WITH NEW, IAW EA308677.
